On class numbers of division fields of abelian varieties
Journal de Théorie des Nombres de Bordeaux, Tome 31 (2019) no. 1, pp. 227-242.

Soit A une variété abélienne définie sur un corps de nombres K. On fixe un nombre premier p et pour tout nombre naturel n, on note K n le corps engendré sur K par les coordonnées des points de p n -torsion de A. Nous donnons une minoration de l’ordre de la p-partie du groupe de classes de K n pour n0, en construisant une extension non ramifiée suffisamment grande de K n . Cette minoration dépend du rang du groupe de Mordell–Weil de A et de la réduction des points de p-torsion en nombres premiers au-dessus de p.

Let A be an abelian variety defined over a number field K. Fix a prime p and a natural number n and consider the field K n , obtained by adjoining to K all the coordinates of the p n -torsion points of A. We give a lower bound on the p-part of the class group of K n for large n, by finding a large unramified extension of K n . This lower bound depends on the Mordell–Weil rank of A and the reduction of p-torsion points modulo primes above p.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1077
Classification : 11R29,  11G10
Mots clés : division fields, class number, abelian varieties
@article{JTNB_2019__31_1_227_0,
     author = {Garnek, J\k{e}drzej},
     title = {On class numbers of division fields of abelian varieties},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {227--242},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {31},
     number = {1},
     year = {2019},
     doi = {10.5802/jtnb.1077},
     mrnumber = {3994728},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/jtnb.1077/}
}
TY  - JOUR
AU  - Garnek, Jędrzej
TI  - On class numbers of division fields of abelian varieties
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2019
DA  - 2019///
SP  - 227
EP  - 242
VL  - 31
IS  - 1
PB  - Société Arithmétique de Bordeaux
UR  - http://archive.numdam.org/articles/10.5802/jtnb.1077/
UR  - https://www.ams.org/mathscinet-getitem?mr=3994728
UR  - https://doi.org/10.5802/jtnb.1077
DO  - 10.5802/jtnb.1077
LA  - en
ID  - JTNB_2019__31_1_227_0
ER  - 
Garnek, Jędrzej. On class numbers of division fields of abelian varieties. Journal de Théorie des Nombres de Bordeaux, Tome 31 (2019) no. 1, pp. 227-242. doi : 10.5802/jtnb.1077. http://archive.numdam.org/articles/10.5802/jtnb.1077/

[1] Banaszak, Grzegorz; Gajda, Wojciech; Krasoń, Piotr Detecting linear dependence by reduction maps, J. Number Theory, Volume 115 (2005) no. 2, pp. 322-342 | Article | MR 2180505 | Zbl 1089.11030

[2] Bashmakov, M. I. The cohomology of abelian varieties over a number field, Russ. Math. Surv., Volume 27 (1972) no. 6, pp. 25-70 | Article | MR 399110 | Zbl 0271.14010

[3] Bosch, Siegfried; Lütkebohmert, Werner; Raynaud, Michel Néron models, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge., 21, Springer, 1990 | Zbl 0705.14001

[4] Clark, Pete L.; Lacy, Allan There are genus one curves of every index over every infinite, finitely generated field, J. Reine Angew. Math., Volume 794 (2019), pp. 65-86 | Article | MR 3935899 | Zbl 07050841

[5] David, Chantal; Weston, Tom Local torsion on elliptic curves and the deformation theory of Galois representations, Math. Res. Lett., Volume 15 (2008) no. 2-3, pp. 599-611 | Article | MR 2407234 | Zbl 1222.14070

[6] Dieulefait, Luis V. Explicit determination of the images of the Galois representations attached to abelian surfaces with End (A)=, Exp. Math., Volume 11 (2003) no. 4, pp. 503-512 | Article | MR 1969642 | Zbl 1162.11347

[7] Fukuda, Takashi; Komatsu, Keiichi; Yamagata, Shuji Iwasawa λ-invariants and Mordell–Weil ranks of abelian varieties with complex multiplication, Acta Arith., Volume 127 (2007) no. 4, pp. 305-307 | Article | MR 2302046 | Zbl 1188.11055

[8] Garnek, Jędrzej On p-degree of elliptic curves, Int. J. Number Theory, Volume 14 (2018) no. 3, pp. 693-704 | Article | MR 3786643 | Zbl 06855926

[9] Greenberg, Ralph Iwasawa theory—past and present, Class field theory—its centenary and prospect (Tokyo, 1998) (Advanced Studies in Pure Mathematics), Volume 30, Mathematical Society of Japan, 2001, pp. 335-385 | Article | MR 1846466 | Zbl 0998.11054

[10] Gross, Benedict H.; Harris, Joe Real algebraic curves, Ann. Sci. Éc. Norm. Supér., Volume 14 (1981) no. 2, pp. 157-182 | Article | Numdam | MR 631748 | Zbl 0533.14011

[11] Hall, Chris An open-image theorem for a general class of abelian varieties, Bull. Lond. Math. Soc., Volume 43 (2011) no. 4, pp. 703-711 | Article | MR 2820155 | Zbl 1225.11083

[12] Hartshorne, Robin Algebraic geometry, Graduate Texts in Mathematics, 52, Springer, 1977 | Zbl 0367.14001

[13] Hiranouchi, Toshiro Local torsion primes and the class numbers associated to an elliptic curve over (2017) (https://arxiv.org/abs/1703.08275)

[14] Larsen, Michael Maximality of Galois actions for compatible systems, Duke Math. J., Volume 80 (1995) no. 3, pp. 601-630 | Article | MR 1370110 | Zbl 0912.11026

[15] Malle, Gunter; Testerman, Donna Linear algebraic groups and finite groups of Lie type, Cambridge Studies in Advanced Mathematics, 133, Cambridge University Press, 2011 | MR 2850737 | Zbl 1256.20045

[16] Mattuck, Arthur Abelian varieties over p-adic ground fields, Ann. Math., Volume 62 (1955), pp. 92-119 | Article | MR 71116 | Zbl 0066.02802

[17] Mumford, David Abelian varieties, Tata Institute of Fundamental Research, 2008 corrected reprint of the second (1974) edition | Zbl 1177.14001

[18] Ogus, Arthur Hodge Cycles and Crystalline Cohomology, Hodge cycles, motives, and Shimura varieties (Lecture Notes in Mathematics), Volume 900, Springer, 1981, pp. 357-414 | Article | Zbl 0538.14010

[19] Arias-de-Reyna, Sara; Gajda, Wojciech; Petersen, Sebastian Big monodromy theorem for abelian varieties over finitely generated fields, J. Pure Appl. Algebra, Volume 217 (2013) no. 2, pp. 218-229 | Article | MR 2969246 | Zbl 1294.11095

[20] Ribet, Kenneth A. Kummer theory on extensions of abelian varieties by tori, Duke Math. J., Volume 46 (1979) no. 4, pp. 745-761 | Article | MR 552524 | Zbl 0428.14018

[21] Sairaiji, Fumio; Yamauchi, Takuya On the class numbers of the fields of the p n -torsion points of certain elliptic curves over , J. Number Theory, Volume 156 (2015), pp. 277-289 | Article | MR 3360340 | Zbl 1328.11064

[22] Sairaiji, Fumio; Yamauchi, Takuya On the class numbers of the fields of the p n -torsion points of elliptic curves over (2016) (https://arxiv.org/abs/1603.01296)

[23] Serre, Jean-Pierre Abelian l-adic representations and elliptic curves, Advanced Book Classics, Addison-Wesley Publishing Company, 1989 | Zbl 0709.14002

[24] Serre, Jean-Pierre Lie algebras and Lie groups. 1964 lecture,s given at Harvard University, Lecture Notes in Mathematics, 1500, Springer, 1992 | Zbl 0742.17008

[25] Serre, Jean-Pierre Oeuvres/Collected papers. IV. 1985–1998, Springer Collected Works in Mathematics, Springer, 2013 | Zbl 1278.01034

[26] Silverman, Joseph H. Advanced topics in the arithmetic of elliptic curves, Graduate Texts in Mathematics, 151, Springer, 1994 | MR 1312368 | Zbl 0911.14015

[27] Sosnovskij, Yu. V. Commutator structure of symplectic groups, Mat. Zametki, Volume 24 (1978) no. 5, pp. 641-648 | MR 517424 | Zbl 0409.20037

[28] Suprunenko, Irina D.; Zalesski, Alexandre E. Reduced symmetric powers of natural realizations of the groups sl m (p) and sp m (p) and their restrictions to subgroups, Sib. Math. J., Volume 31 (1990) no. 4, pp. 33-46 | Zbl 0793.20042

[29] The LMFDB Collaboration The L-functions and modular forms database, 2017 (http://www.lmfdb.org)

Cité par Sources :